Doctor insights on:
Are there withdrawal symptoms with diclofenac. Being taken by a 97 year old woman with pain only when pressure is put on joints. Standing, etc.?
I stopped taking diclofenac for arthritis. I have recently been getting headaches almost everyday. Could this be withdrawal?
Possibly...: The best solution is to obtain care from a reputable dentist. Diclofenac will not solve the reason why you have a toothache. If you do not have a dentist please do look online for a dentist with really nice reviews. I realize many patients want to fix their dental problems on their own; however, toothaches will not be cured with medications. Medications can mask the symptoms of an infection.... ...Read more
Alcohol & NSAIDS: Alcohol is a diuretic, it causes dehydration. If you take diclofenac after drinking you can hurt your kidneys. The kidneys need water to work well. One of the most common causes of kidney disease is use of nsaids. To prevent a hangover after drinking rehydrate yourself. ...Read more
About 10-20 minutes: It may take about 10-20 minutes for it to start working. ...Read more
It could: Be related. Diclofenac can be associated with gastric and duodenal ulcers which could bleed chronically and lead to iron deficiency, . ...Read more
NSAIDS side effects: Diclofenac is a nonsteroidal drug and nearly all can cause gastrointestinal problems such as nausea, heartburn, ulcers, diarrhea, and GI hemorrhage. They can also cause tinnitus, vertigo and hearing loss. They can cause kidney problems in susceptible people, and they can cause liver enzyme elevations. Taking more than recommended causes more problems. ...Read more